# SDR NSV2008F00014

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR PLACED IN DOWN POSITION AND GEAR RELAY POPPED AFTER 16 SEC WITH RED HANDLE ILLUMINATED AND NO GREEN LIGHTS, PERFORMED MANUAL LANDING GEAR EXTENSION.  MAINTENANCE INSPECTED AIRCRAFT HYD SYSTEM, NO LEAKS NOTED.  CHECKED FLUID LEVEL, ALSO CHECKS GOOD.  AIRCRAFT DETERMINED TO BE SAFE FOR FERRY FLIGHT FROM BOS TO ALB.  (A)
